| Model Number |
288224 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
11/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient had an accident and the screw from a previous latarjet surgery has bend due to this matter.He had then another surgery to fix it.It was reported by a healthcare professional in switzerland that postoperatively to a latarjet procedure on an unknown date using a sterile latarjet screw, 32mm device, the patient had an accident and bent the device which required a revision procedure to fix it.The status of the patient was unknown.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.H10 correction narrative: b5: the event description was erroneously reported on the initial report; and has been updated to reflect the correct information.
Event or Problem Description
It was reported by a healthcare professional in switzerland that postoperatively to a latarjet procedure on an unknown date using a sterile latarjet screw, 32mm device, the patient had an accident and bent the device which required a revision procedure to fix it.According to the report, the patient was reoperated to replace the bent screws on (b)(6) 2022.It was reported that the only one screw was bent but the surgeon removed the two screws involved.The status of the patient was good and no negative impact.It was further reported that the surgery went well as they removed the two screws and used part of the iliac crest and replaced with two new latarjet experience screw to fix it.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received and evaluated.Upon visual inspection, the device has marks of use as expected.The screw is bent in half.A manufacturing record evaluation was performed for the finished device 9l40836 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.The possible root cause can be attributed to the accident the patient had.As per ifu; until firm bone union is achieved, the patient should restrict physical activities which would place stress upon the devices.Detailed written instructions on such limitations should be given to the patient.The patient must be warned that complications such as bending or breakage of the device may occur as a result of weight bearing or muscle activity.However, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
Event or Problem Description
It was reported by a healthcare professional in switzerland that postoperatively to a latarjet procedure on an unknown date using a sterile latarjet screw, 30mm device, the patient had an accident and bent the device which required a revision procedure to fix it.According to the report, the patient was reoperated to replace the bent screws on (b)(6) 2022.It was reported that the only one screw was bent but the surgeon removed the two screws involved.The status of the patient was good and no negative impact.It was further reported that the surgery went well as they removed the two screws and used part of the iliac crest and replaced with two new latarjet experience screw to fix it.No additional information was provided.